# SDR SWAA2023103004634

- Difficulty date: September 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Zn 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED IRSS216 AT RT WING 2023-594525<[01] REPLACED CORRUGATED PLATE LOC. TRAILING EDGE LOCATED IRSS216 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2001 REV - SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED CORRUGATED PLATE LOC. TRAILING EDGE LOCATED IRSS216 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2001 REV - SEE INDIVIDUAL SIGN-OFF BELOW
